We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE
OR

Find using OpenURL

Buy This Issue

The sharp bound for the Hilbert transform on weighted Lebesgue spaces in terms of the classical A p characteristic

From: American Journal of Mathematics
Volume 129, Number 5, October 2007
pp. 1355-1375 | 10.1353/ajm.2007.0036

Abstract

We show that the norm of the Hilbert transform as an operator in the weighted space

(ω) for 2 ≤ p p characteristic of ω. This result is sharp. We also prove a bilinear imbedding theorem with simple conditions.



You must be logged in through an institution that subscribes to this journal or book to access the full text.

Shibboleth

Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.